Can anyone help please

I've now been on 4 medications 2 I had bad reactions to them (sertraline and fluoxetine) as they are both part of the same family so whatever is in them is not agreeing with me at all so my docter had to take me off the straight away.

Iam now got to 10mg of Citerplam starting Saturday when the fluoxetine is out of my system and I'm so so nervous in taking it after the bad reactions I had with the last ones. She's even put me on the lowest dose possible. Is anybody else on this?

9 Replies

oldestnewest
  • Hello

    I am not taking it but can understand why you would feel concerned after having a bad reaction to the other two but as you said they were more a less from the same family and as your Doctor has took note that they don't agree with you they will have given it some thought before prescribing this one

    Reassuring that you are starting on a low dose , this does help with any side effects the lower the dose we can start on and work our way up

    Try and tell yourself that it will be ok because at any time if you do feel you are having a reaction just like the other 2 you can stop them , I know it can be trying out a few till we find one that suites us but once people have they do give positive feedback and also we have to remember what suites one does not always suite another so try not to look up on Google or anything or you will put yourself of before you start as only horror stories seem to come up when we Google :-/

    Let us know how you get on with them :-)

    Take care x

  • Thank you for your reply it was really nice and helpful if you.i never use to wake up Avin panic attacks till I started trying out medications.im scared of going to bed these days Incase I wake up feeling like I have :( my sleeps never use to bother me.im so tired n drained x

  • Hello

    I totally get where you are coming from I no doubt would feel exactly the same and have the same fears

    I think when we feel like this we have to weigh up what will be best for us not short term but long term

    You do not have to take meds if you choose not to , many overcome their anxiety in other ways , meditation helps , therapy , some say acupuncture has helped them and others do say that the best thing they ever did was go on meds it is a personal choice :-)

    Have you told your Doctor how the bad experience has put you of trying a new med ?

    I know that a lot of anxiety meds can give you a few side effects and can disturb your sleep at the start but unless these are severe they usually settle down and everything goes back to normal

    I think you may have to ask yourself how will you or what do you want to do to help you with your anxiety if you do not go down the meds route or you could tell yourself you will give these ago and if they don't work you will look at other options

    They will not harm you if you take them which is a thought to stay focused on when you feel the fear , yes they may make you feel worse before you feel better but that is the worst they could do if you decide to give them ago

    Keep talking on here and I hope some more members who have took these medications will give you some positive input :-) x

  • Thank u so much and will defiantly keep in mind on what you have said :) x

  • I had the same thing happen with fluoxetine. It gave me a severe reaction. Just give the new medicine a chance. I am the same way now nervous to start anything new and that is understandable! You are not alone!

  • What are u taking now if u don't mind me asking X and as it worked for u x

  • im actually not taking anything currently. i go to see the psychiatrist saturday so i will see what they say. i know that ssri are a no go for me.

  • If u don't mind me asking what was your bad reactions like. X

  • about a hour after taking it i started feeling really drugged up. i couldnt get out of bed. i just laid there. i could feel myself having anxiety attacks but wouldnt really have them. i had alot of tingling and stuff. i just felt really really off. i woke up in the morning and felt like a different person. i wanted to literally kill myself. i called the dr and he said it was normal to take my dose and about two hours after i started shaking really really bad and felt really sick and off and went to the er and they told me to stop taking the medicine. the ob shouldnt have prescribed me that at that dose they said. ive never been on any meds before except for surgeries. and that was for a few days. it took about a week my mood would go from super energetic to super low low low. my aunt had to stay with me for like five days. it was horrible. all i did was cry. i go to see the psychiatrist tomorrow but i wont be taking any ssri again after that.

You may also like...